MathSciNet Relay Station
MathSciNet bibliographic data
MR2169584 53C25 (53C21 58J60)
Chruściel, Piotr T.; Delay, Erwann; Lee, John M.; Skinner, Dale N. Boundary regularity of conformally compact Einstein metrics. J. Differential Geom. 69 (2005), no. 1, 111–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement